# SDR DL733030081

- Difficulty date: January 23, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 48,279 hours, 32,957 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 255001852
- Part serial: 0079
- Condition: Odor
- Location: 2l Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT VERBAL REPORT, LT AFT GALLEY COFFEEMAKER HAS ELECTRIC ODOR.  REPLACED COFFEEMAKER, OPS CHECK NORMAL.  NO ODOR.
